×

Found 131,491 Documents (Results 1–100)

100
MathJax

On the problem of describing elements of elliptic fields with a periodic expansion into a continued fraction over quadratic fields. (English. Russian original) Zbl 07594424

Dokl. Math. 106, No. 1, 259-264 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 56-62 (2022).
MSC:  11Rxx 11Jxx 11Gxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference